# SDR FDEA201206222346

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR AFT LOWER CORNER SKIN DAMAGED.  HFEC INSPECTED DAMAGE IAW NDTM PT6 51-00-19 FOUND CRACKED.  FABRICATED DOUBLER AND INSTALLED DOUBLER IAW SRM 52-30-01, FIG 201. REPAIR 4.  CAT B MAJOR.
